# SDR CALA2025091608965

- Difficulty date: September 13, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N17133
- Make and model: Boeing 757224
- Aircraft serial: 29282
- Aircraft time: 99,551 hours, 21,162 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R SLIDE PRESSURE IN THE RED. PRESSURE GAGE NEEDLE ON THE SLIDE INFLATION CYLINDER ON DOOR 4R IS IN THE GREEN BAND OR NOT MORE THAN 1/2 THE PRESSURE GAGE NEEDLE WIDTH ABOVE OR BELOW THE GREEN BAND AS PER AMM TASK 25-66-01-206-024. OK TO CONTINUE
